# SDR 33AY2016FA0000059

- Difficulty date: October 28, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655055
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME AT BS 787, BETWEEN STR 25L TO STR 26L CORRODED OUT OF SRM ALLOWABLE LIMIT.  THE DAMAGED SECTION WAS TRIMMED OUT AND FRAME REPAIR DOUBLER WAS INSTALLED IAW EA B737-53-004.
